Pain Concern


Hi Ladies Not been on here for awhile...

Currently on Evorel Conti patches now to balance out my Hormones and make me feel more like a woman again as i think i have totally lost my Mojo. Experiencing alot of bone pain and whilst been on the patches for just over a month my back as been awfully painful and stiff. Still not feeling my old self yet as my sex drive as gone to 0 too!!! Is there anyone else currently on the same patches... should i take extra estrogen. Don't seem to get much support from my local doctors so any advice is kindly appreciated x

Thank you Ladies All the very best in the year year to you all.

2 Replies

I take HRT but mostly because of increased risk of osteoporosis. Your question is really one for your doctor as hormone replacement therapy is a complex subject.

Have you discussed these pains with your doctor ? They may not be related to the HRT.

Diet and exercise have a significant role in dealing with menopausal symptoms. It's worth exploring those factors as well as, or instead of, taking HRT.



I’m on these patches and my libido has disappeared but my consultant gave me testosterone gel to put on every other day not sure if it’s all in my head but I feel more frisky x


You may also like...